Note on measures of noncompactness in Banach sequence spaces

  1. Antonio Martinón Cejas
  2. Józef Banas
Journal:
Extracta mathematicae

ISSN: 0213-8743

Year of publication: 1990

Volume: 5

Issue: 2

Pages: 83-85

Type: Article

Export: RIS

Abstract

The notion of a measure of noncompactness turns out to be a very important and useful tool in many branches of mathematical analysis. The current state of this theory and its applications are presented in the books [1,4,11] for example. The notion of a measure of weak noncompactness was introduced by De Blasi [8] and was subsequently used in numerous branches of functional analysis and the theory of differential and integral equations (cf. [2,3,9,10,11], for instance). In this note we summarize our papers [5,6]. We study measures of noncompactness and measures of weak noncompactness in some Banach sequence spaces.